Ask an Eye Doctor and Get an Answer ASAP
Hello and thank you for your question.
Vigamox is generally well-tolerated and the only reason that it wouldn't be safe is if you have an allergy to that type of antibiotics (like levaquin, tequin, cipro). One of the things to know about contact lenses is that many times irritation like this can just be due to a scratch or inflammation from contact lens over use. Because of this it's important to stay out of the contact lenses for a week to let the eye heal over. I would recommend that if you are going to use the Vigamox, to use it 4x/day for no more than one week. If after one week of not wearing your contact lenses and using Vigamox as directed your eye has not improved or has worsened then you need to see an ophthalmologist.
Also lubricating the eyes during this week off from your contact lenses is a good idea. Use artificial tears 4-5x/day and that will help the eye heal faster.
Does this help answer your question?
I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter. I would also be happy to continue to answer any more questions you have until we have resolved your concern.
Also, any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated.
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must be examined by your doctor.